Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 268, NWS Twin Cities, MN

August 3, 20084 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 3, 2008, 3:26 PM CDT for 4 counties in Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2008, 3:26 PM CDT (20:26 UTC)
Expired
Aug 3, 2008, 4:05 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Benton County, MN, Mille Lacs County, MN, Sherburne County, MN, Stearns County, MN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 032026
SVRMPX
MNC009-095-141-145-032115-
/O.NEW.KMPX.SV.W.0268.080803T2026Z-080803T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT SUN AUG 3 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  EAST CENTRAL STEARNS COUNTY IN CENTRAL MINNESOTA...
  SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  SOUTHERN BENTON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 415 PM CDT

* AT 320 PM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM    
  WITH QUARTER SIZE HAIL AT RICHMOND.  THIS STORM WAS LOCATED NEAR   
  COLD SPRING...OR ABOUT 16 MILES SOUTHWEST OF ST CLOUD...AND MOVING 
  EAST AT 49 MPH.

* SOME LOCATIONS INCLUDE...
  ROCKVILLE...
  COLLEGEVILLE...
  ST JOSEPH...
  PLEASANT LAKE...
  LUXEMBURG...
  WAITE PARK...
  ST AUGUSTA...
  SARTELL...
  ST CLOUD...
  SAUK RAPIDS...
  MAYHEW...
  CLEAR LAKE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4539 9398 4542 9406 4539 9408 4538 9449
      4555 9455 4585 9354 4540 9354
TIME...MOT...LOC 2025Z 260DEG 42KT 4547 9438

$$
2 follow-up statements
000 
WWUS53 KMPX 032041
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
341 PM CDT SUN AUG 3 2008

MNC145-032051-
/O.CAN.KMPX.SV.W.0268.000000T0000Z-080803T2115Z/
STEARNS MN-
341 PM CDT SUN AUG 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEARNS COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED 
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4541 9355 4540 9356 4539 9382 4540 9397
      4542 9405 4566 9418 4585 9354 4542 9354
TIME...MOT...LOC 2041Z 252DEG 31KT 4554 9404

$$

MNC009-095-141-032115-
/O.CON.KMPX.SV.W.0268.000000T0000Z-080803T2115Z/
MILLE LACS MN-SHERBURNE MN-BENTON MN-
341 PM CDT SUN AUG 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN BENTON...NORTHERN SHERBURNE AND SOUTHERN MILLE LACS
COUNTIES...

AT 339 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED ABOUT 6 MILES SOUTHEAST OF 
SAUK RAPIDS...AND MOVING EAST AT 36 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SANTIAGO...PARENT...MAYHEW...
GLENDORADO...DUELM...ZIMMERMAN...RONNEBY...PRINCETON...PEASE AND
MILACA.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4541 9355 4540 9356 4539 9382 4540 9397
      4542 9405 4566 9418 4585 9354 4542 9354
TIME...MOT...LOC 2041Z 252DEG 31KT 4554 9404

$$
000 
WWUS53 KMPX 032105
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT SUN AUG 3 2008

MNC009-095-141-032115-
/O.CAN.KMPX.SV.W.0268.000000T0000Z-080803T2115Z/
MILLE LACS MN-SHERBURNE MN-BENTON MN-
405 PM CDT SUN AUG 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON...NORTHERN
SHERBURNE AND SOUTHERN MILLE LACS COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED AND MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4541 9355 4540 9356 4539 9382 4540 9397
      4542 9405 4566 9418 4585 9354 4542 9354
TIME...MOT...LOC 2105Z 252DEG 31KT 4560 9376

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:21 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 3, 3:21 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
321 PM CDT SUN AUG 3 2008

.DISCUSSION...

THE FORECAST CONCERNS CENTER AROUND SEVERE WEATHER POTENTIAL THIS
EVENING.

ELEVATED CONVECTION HAS DEVELOPED AT NOSE OF 850-600MB THETA-E
ADVECTION AHEAD OF MID-LEVEL SHORTWAVE ACROSS CTRL MN INTO WRN
WI. THESE STORMS CONTINUE TO EVOLVE EASTWARD AT EDGE OF MID-LEVEL
CAP. THIS SHOULD CONTINUE THROUGH THE LATE AFTN AND POSSIBILITY
INTO THE EVE WITH STEEP MID-LEVEL LAPSE RATES AND ASSOCIATED
MUCAPES OF 2000-4000 J/KG. LARGE CAPE INDICATED ALSO IN THE MAIN
HAIL GROWTH REGION. ELEVATED SUPERCELLS HAVE TAKEN OVER AS
PRIMARY MODE AND EXPECT THAT TO CONTINUE LOOKING AT OBSERVATIONAL
DATA /VAD PROFILER/ AND MESOANALYSIS DATA. HAIL THE MOST LIKELY
THREAT WITH THESE THROUGH THE DAYLIGHT HOURS.

CONCERN FOR BOUNDARY LAYER BASED CONVECTION IS GROWING IN SOUTH
CTRL MN...WITH INITIATION BETWEEN 5 PM AND 8 PM APPEARING LIKELY.
1005MB SFC LOW HAS EVOLVED INTO FAR SE SD DURING THE MIDDLE OF
THIS AFTN...WITH ASSOCIATED SFC WARM FRONT DRAPED NEAR OR JUST
NORTH OF I-90. THIS HAS BEEN DIABATICALLY ENHANCED DUE TO CLOUD
COVER TO THE NORTH AND BAKING HEAT TO THE SOUTH. CUMULUS CLOUD
STREETS /POSSIBLY HORIZONTAL CONVECTIVE ROLLS/ HAVE SHOWN UP IN
ERN TO NERN IA AND ARE ADVECTING INTO SOUTH CTRL MN. STILL A GREAT
AMOUNT OF SURFACE BASED AND MIXED-LAYER CIN IN THAT AREA AS
INDICATED BY DIAGNOSTIC SOUNDINGS...ALONG WITH THE BASIC H7 TEMPS
A WARM 15C. BUT...SHORTWAVE OR VORT MAXIMA EXTENSION FROM
AFOREMENTIONED WAVE IN CTRL MN IS PRESENT ON SATELLITE CHANNELS IN
SOUTH CTRL SD. ASSOCIATED HEIGHT FALLS AHEAD OF THIS INDICATED ON
THE RUC MODEL COMING ACROSS INTO ERN SD AND SOON INTO SRN MN.
SHORT RANGE HIGH RESOLUTION MODELS INDICATE THIS IS ENOUGH TO
TRIGGER CONVECTION IN SRN MN. CONVECTIVE TEMPS FOR TRIGGERING SFC
BASED CONVECTION WILL BE CLOSE TO BEING REACHED...WITH ADAPTED
FORECAST SOUNDINGS FOR DEW POINTS IN THE 75-77F BALLPARK
INDICATING CONVECTIVE TEMPS TO NEAR 90F NEEDED FROM FAIRMONT UP TO
MANKATO. DEEP LAYER SHEAR OF 40-50 KTS DUE TO INCREASING MID-LEVEL
FLOW WITH ASSOCIATED SHORTWAVE IS PLENTY SUFFICIENT FOR
SUPERCELLS. 0-1KM SHEAR PREDICTED BY THE RUC AND NAM TO BE BETWEEN
20-30 KTS...HELPED IN PART BY THE RE-INCREASING LLJ. BACKED LOW
LEVEL FLOW IN OUR SOUTH CTRL COUNTIES ALSO AIDING POTENTIAL FOR
TORNADOES. IT WOULD SEEM LIKE THE GREATEST CHANCE FOR TORNADOES WOULD
BE SOON AFTER INITIATION. SIG TOR POTENTIAL SEEMS BRIEF BUT
POSSIBLE ACCORDING TO SREF PROBABILITIES ALONG WITH LOCAL RESEARCH
REGRESSIONS FOR FAVORABLE SIG TOR PARAMETERS. DOWNBURST POTENTIAL
AND LARGE HAIL SEEM VERY LIKELY WITH CELLS DUE TO THE STRONG CAPE
AND DCAPE AVAILABLE TO WORK WITH IN THAT AREA. MOST LIKELY TIMING
FOR BOUNDARY-LAYER BASED SUPERCELLS WOULD BE 5 PM TO 10 PM. HAVE
SVR MENTIONED IN THE FORECAST GRIDS DURING THAT TIME.

AS LLJ INTENSIFIES AND FOCUSES INTO SE MN AND WRN WI AHEAD OF SHORT
WAVE THIS EVE...CONVECTION SHOULD INCREASE IN AREAL
COVERAGE...INCLUDING IN ERN MN AND WRN WI. THIS SHOULD BE
ELEVATED IN ERN MN AND WRN WI...WITH STEEP MID-LEVEL LAPSE RATES
CONTINUING TO FEED THE CONVECTION. EVENTUAL ORGANIZATION SEEMS
LIKELY...GIVEN FAVORABLE MCS/DERECHO PARAMETERS...THAT WOULD
ESPECIALLY TAKE OFF OVER SE MN INTO SRN WI LATE THIS EVE INTO
OVERNIGHT. SO HAVE HIGHEST POPS THIS EVE AND THEN BEGIN SLOWLY
TAILORING BACK...ESPECIALLY IN THE WEST AS SFC COLD FRONT/TROUGH
EXTENDING NWRD FROM THE SFC LOW WORK EASTWARD INTO THE FORECAST
AREA. THE LIGHT LOW LEVEL WIND FLOW ALONG WITH NO STRONG DRY AIR
ADVECTION SHOULD LEAD TO FOG/STRATUS DEVELOPMENT ACROSS MUCH OF
THE MN CWA AND POSSIBLY THE WI CWA BY VERY LATE TONIGHT.

FOR MON...EVERYTHING EVOLVES SLIGHTLY SOUTHWARD INCLUDING THE
UPPER LEVEL JET AND COOLER MID-LEVEL TEMPS. THIS WILL HELP TO AID
CONVECTION...POSSIBLY SEVERE DURING THE AFTN AND EVE ON MON. THE
MAIN SFC BOUNDARY SHOULD BE TOO OUR SOUTH...HELPED IN PART BY THE
CONVECTION TONIGHT.

DRY AIR ADVECTION BEGINS TO OOZE INTO THE REGION BY LATE MON NIGHT
INTO TUES. REALLY LOOKS LIKE A PLEASANT WEEK AFTER THAT POINT AS
ERN NA LONG WAVE TROUGH RE-ESTABLISHES ITSELF. POCKETS OF VORT
MAXIMA SEEN ON THE WEST SIDE OF THIS MAY LEAD TO SMALL CHANCES
FOR SHOWERS BUT THIS CONTINUES TO FAVOR THE CTRL GREAT LAKES
REGION MORE. HAVE BUMPED DOWN MIN TEMPS FOR FRI INTO NEXT
WEEKEND...CLOSER TO LOWER VALUES OF 00Z MEN GUIDANCE BASED ON
850MB TEMPS CREEPING INTO THE SINGLE DIGITS INTO CTRL MN AND WRN
WI.

&&

.AVIATION... /18Z TAF ISSUANCE/

SMALL THUNDERSTORM COMPLEX BETWEEN THE NORTHERN SUBURBS OF THE
TWIN CITIES AND DULUTH MOVING ENE. ACTIVITY IS ALONG A SHORT WAVE
TRACKING ACROSS EASTERN MN. 700 MB TEMPERATURES ABOVE 14 DEG C TO
THE SSW OF THE TWIN CITIES HELPING TO CAP ANY DEVELOPMENT IN THAT
DIRECTION FOR THE TIME BEING. MORE RIPPLES IN THE UPPER FLOW
ACROSS THE DAKOTAS. ACTIVITY OVER THE EASTERN DAKOTAS IS ALONG A
SURFACE FRONT AND ANOTHER SHORT WAVE ALOFT. THE FRONT AND ACTIVITY
WILL SPREAD INTO WESTERN MN THIS AFTERNOON AND INTO EASTERN MN AND
WEST CENTRAL WI EARLY TONIGHT. HAVE INDICATED SOME TEMPO GROUPS TO
TRY AND TIME THE BEST CHANCES FOR THUNDER. THE FRONT WILL BE OVER
THE EASTERN AND SOUTHERN CWA MONDAY MORNING. A VERY BAGGY PRESSURE
PATTERN AND DEW POINTS IN THE MIDDLE 60S TO LOWER 70S STILL
EXPECTED FROM KSTC AND KRWF ON EASTWARD. NAM BUFKIT HYDROLAPSE
INCREASING FROM 4 G/KG BETWEEN THE SURFACE AND 500 FEET EARLY
MONDAY MORNING. HENCE...THERE IS PRETTY HIGH POTENTIAL FOR STATUS
AND FOG. EXPECT VISIBILITIES IN THE 1 TO 3 MILE RANGE WITH CEILING
BETWEEN 500 AND 1500 FEET.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MTF/RAH
Hazardous weather outlook, Aug 3, 1:07 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT SUN AUG 3 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
107 PM CDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. DURING MUCH OF THE AFTERNOON...SCATTERED
THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND EASTERN MINNESOTA
INTO WESTERN WISCONSIN. SOME OF THESE MAY PRODUCE LARGE HAIL
AND STRONG WINDS.

VERY LATE THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS ARE
EXPECTED TO DEVELOP IN SOUTHERN AND WESTERN MINNESOTA. THESE WILL
EXPAND NORTHEASTWARD ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK
AREA THROUGH THE EVENING AND INTO EARLY OVERNIGHT. SOME OF THESE
STORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. ACROSS SOUTH CENTRAL MINNESOTA...THERE IS A
AN ADDITIONAL THREAT FOR ISOLATED TORNADOES...MAINLY BETWEEN 5 PM
AND 10 PM.

THE THUNDERSTORM THREAT IS DUE TO AN APPROACHING LOW PRESSURE
SYSTEM IN SOUTHEAST SOUTH DAKOTA AND ASSOCIATED FRONTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY
EVENING. THE COLD FRONT WILL SLOWLY MOVE SOUTHEAST ACROSS THE
OUTLOOK AREA ON MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS
ARE EXPECTED DURING THE DAY AND EVENING ALONG AND AHEAD OF THE
FRONT. SOME OF THESE MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN PARTS OF THE
OUTLOOK AREA LATE THIS AFTERNOON INTO THIS EVENING.

In the hours before

Local storm report, Aug 3, 2:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             1 ENE GRANDY            45.64N 93.17W
08/03/2008  M1.00 INCH       ISANTI             MN   TRAINED SPOTTER

&&

SPR
Local storm report, Aug 3, 2:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             PRINCETON               45.57N 93.59W
08/03/2008  M0.88 INCH       MILLE LACS         MN   BROADCAST MEDIA

&&

SPR
Local storm report, Aug 3, 2:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       4 NE RUSH CITY          45.72N 92.91W
08/03/2008  M2.60 INCH       CHISAGO            MN   TRAINED SPOTTER

            HEAVY RAIN RESULTING IN 2.60 INCHES OF RAIN IN 2.5 HOURS

&&

SPR
Local storm report, Aug 3, 3:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       NE BRAHAM               45.73N 93.17W
08/03/2008  M2.50 INCH       ISANTI             MN   TRAINED SPOTTER

            HEAVY RAIN RESULTED IN RAIN TOTALS OF 2.5 INCHES IN 3
            HOURS

&&

SPR
Local storm report, Aug 3, 3:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     LUCK                    45.58N 92.47W
08/03/2008                   POLK               WI   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES AND POWER LINES DOWNED IN AND
            NEAR THE CITY OF LUCK BETWEEN 250 PM AND 258 PM.

&&

KAT
Local storm report, Aug 3, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             RICHMOND                45.45N 94.52W
08/03/2008  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

&&

SPR

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:12 AM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright48 min
Aug 3, 11:32 AM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Mille Lacs, Sherburne43 min
Aug 3, 1:17 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Sherburne, Stearns58 min
Aug 3, 1:22 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec53 min
Aug 3, 1:54 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison48 min
Aug 3, 2:25 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns65 min
Aug 3, 4:29 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti20 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.